# SDR NI6R20120131002

- Difficulty date: January 27, 2012
- Submitted: February 1, 2012
- Operation: General aviation
- Aircraft: N4235N
- Make and model: Lkheed SP2H
- Aircraft serial: 144681
- Aircraft time: 11,626 hours, 5,754 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Broken
- Location: Zone 500
- Part time: 11,626 hours, 719 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT WING STATION 40, LT SIDE, A CRACK JUST OTBD OF THE FUSELAGE SKIN APPROX 20-24 INCHES LONG WAS DISCOVERED DURING PSE EDDY CURRENT INSPECTION.  THE BREAK STARTS AT THE FRONT SPAR NR 22 RUNNING AFT ALONG WITH THE NEXT STRINGER NR 21 AFT OF THE SPAR, WHICH HAD NOT COMPLETELY SEVERED.  THE FORWARD SPAR WEB IS ALSO CRACKED FROM THE TOP OF THE SPAR RUNNING UPWARDS AND EVENTUALLY DISAPPEARING BEHIND AN EXISTING DOUBLER APPROX 18 INCHES IN LENGTH.
